# SDR AALA201603159022

- Difficulty date: March 12, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 51,259 hours, 19,163 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136673
- Part serial: 13552CBB
- Condition: Leaking
- Location: Apu
- Part time: 74,522 hours, 32,430 cycles
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  STRONG SMELL OF OIL, PAX & CREW COMPLAINING SMELL MAKING THEM LIGHT HEADED.  FOUND LEAK AT APU GEN & REPLACED GEN IAW AMM 24-23-51-400-001A.
